# SDR CALA2023041201095

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 89,516 hours, 35,257 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: AD321431
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST AMM 33-51-00-710-001-A FAULT EPSU BATTERY AFT L WAS RECORDED. USING TSM 33-51-00-810-802-A VERIFIED AFT L BATTERY OF EPSU 13WL IS AT FAULT. VEREFIED BATTERY REPLACEMENT AND OPS CHECK GOOD REMOVED AND REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) AFT LH 13WL IN REF TO AMM 33-51-38-400-002-A. OPS CHECK GOOD. SDR#1031976 SUBMITTED.
